# SDR DALA1104779010

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 45,350 hours, 36,259 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  LIGHTNING STRIKE WAS FOUND ON LT ELEVATOR GEAR TAB T/E APROX STA XHS=140.  GEAR TAB WAS REPAIRED IAW SRM 55-04, PARA 3A.
